Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 33, NWS Melbourne, FL

April 26, 2023Indian River County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 26, 2023, 4:42 PM EDT for Indian River County, Saint Lucie County, Florida. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2023, 4:42 PM EDT (20:42 UTC)
Expired
Apr 26, 2023, 5:30 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Indian River County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 75 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:42 PM EDTTSTM WND GST 64Vero Beach Airport, FLTHE ASOS AT THE VERO BEACH REGIONAL AIRPORT (KVRB) MEASURED A WIND GUST OF 56KT/65MPH FROM THE NORTH-NORTHEAST.
Apr 26, 5:07 PM EDTTSTM WND DMG1 Wnw Fort Pierce, FLTREE FELL ONTO A HOME IN FORT PIERCE, CAUSING DAMAGE. NO INJURIES REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:07 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

773 
WUUS52 KMLB 262042
SVRMLB
FLC061-111-262130-
/O.NEW.KMLB.SV.W.0033.230426T2042Z-230426T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
442 PM EDT Wed Apr 26 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northeastern St. Lucie County in east central Florida...
  Southeastern Indian River County in east central Florida...

* Until 530 PM EDT.

* At 441 PM EDT, a severe thunderstorm was located over Vero Beach,
  moving south at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fort Pierce, Vero Beach, Indian River Shores, Vero Beach South and
  Gifford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2734 8042 2764 8050 2771 8035 2739 8021
TIME...MOT...LOC 2041Z 339DEG 19KT 2763 8038 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:27 PM EDT, 15 minutes earlier.

Area forecast discussion, Apr 26, 4:27 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
427 PM EDT Wed Apr 26 2023

...New DISCUSSION, MARINE, AVIATION...

.DISCUSSION...

...Continued Threat of Severe Storms Into the Evening...
...Additional Round of Strong to Severe Storms Possible
Thursday...

Current-Tonight...Between 325 PM and 345 PM, NWS Melbourne
received dime to quarter size hail intermittently for around 20
minutes. Additional storms are beginning to form across east
central Florida at this hour, generally from southern Brevard
County northwestward to Lake County. Convective development is
occurring near a slowly westward-advancing sea breeze. This
feature will remain the focus through the remainder of the
afternoon and early evening, especially as it approaches and
collides with the west coast sea breeze. Latest mesoanalysis
indicates an environment capable of producing very large hail and
damaging wind gusts, with MLCAPE 2000+ J/kg, 0-6km shear around
40-50kt, and microburst composite values as high as 5-6.

While ongoing storms remain a near-term concern, the west and east
coast sea breeze collision over the next 2-3 hours will become
another focus for development. The ceiling for storms to become
strong to severe remains high, as overall instability, steep lapse
rates, and 500mb temps (-14C to -15C) stay in place through mid
evening. Storms will then have a tendency to drift slowly to the
east-southeast through mid evening, reaching southern Lake, west-
central Orange, Osceola, and Okeechobee counties after 6-7 PM. A
gradual downturn in areal coverage and intensity of storms is
expected after 9-10 PM. Until then, remain weather aware with
multiple ways to receive warnings. If commuting this evening,
consider the weather situation before leaving for your
destination, as large hail remains a very real concern.

Conditions will quickly improve as we approach midnight with
temperatures gradually falling into the 70s and upper 60s.

Thursday-Thursday Night...Another quiet start to the day is
expected with partly cloudy conditions and temperatures rising
through the 60s and 70s. Our next weather maker bringing more rain
and thunderstorms, some strong to severe once again, will arrive
mid to late afternoon. A fast-moving mid level short wave is
expected to traverse north-central Florida, providing support for
more convective development. CAM guidance is also indicating a
potential for a long-lived line of storms that may approach the
western Florida Peninsula Thursday evening. If this feature holds
together, it would mean an additional round of rain and
thunderstorms continuing into Thursday night. A Marginal Risk for
severe weather is now in place from the Storm Prediction Center,
mainly for areas near and north of the Orlando metro and Space
Coast. Coverage of storms may also be greater in comparison to
today, due to increased moisture convergence and the
aforementioned mid-upper level support. Stay up to date on the
latest forecasts tonight and into tomorrow with regard to severe
weather potential on Thursday afternoon and night.

Friday-Sunday (Modified Previous)...A broad mid level trough reaches
the MS Valley by sunrise Fri. Multiple vortlobes embedded in the
base of this trough will cross the state Fri through Sat, ahead of a
more pronounced southern stream short wave trough, which will move
rapidly across the Gulf Coast Fri, before beginning to shear out
across the deep south/NOFL late Sun night.

At the surface, an approaching trough will stall near or over NOFL
Sat-Sat night, then become diffuse in increasing SW flow ahead of a
cold front. The front is progged to reach the panhandle or far
northern peninsula by sunrise Mon, but appears to be preceded by a
pre-frontal trough passage Sun night.

Storm chances ramp up once again Fri (60-80%) lowering only slightly
(50-70%) through this weekend. While the local atmosphere will warm
some, H50 temps of -11C/-12C could support a few strong storms Thu,
with a better chance for strong to severe storms Fri as both mean
layer wind fields and mid/upper forced ascent increase. Additional
strong storms appear possible Sun evening-overnight ahead of the
aforementioned cold front.

Max temps mainly in the M-U80s through the period (L80s near the
coast Thu) with mins in the M-U60s for most locations.

Monday-Tuesday (Previous)...The short wave trough and attendant
surface cold front over FL Mon morning shifts east of the state Mon,
with the mean eastern CONUS trough getting reinforced on Tue.
Lingering showers Mon morning will push rapidly offshore later in
the day, as cooler and much drier air spreads SE through Tue. Max
temps in the L-M80s with mins U50s-L60s.

&&

.MARINE...
Issued at 420 PM EDT Wed Apr 26 2023

Tonight-Thursday Night...Outside of storm activity, seas remain
3-4 ft tonight, gradually increasing to 3-5 ft Thursday night.
Surface flow will remain onshore before turning more SE on
Thursday and increasing to 10-17 kt late Thursday night.

Isolated to scattered strong to severe thunderstorms remain
possible through mid evening tonight, especially across the
intracoastal and adjacent Atlantic waters of Brevard and the
Treasure Coasts. Large hail, gusty to damaging wind gusts,
frequent lightning strikes, and heavy rainfall are possible with
the strongest activity. Activity will quickly dissipate late this
evening with drier conditions expected by midnight.

Another round of strong to severe storms is possible Thursday
afternoon and Thursday night, in association with a mid level
shortwave traversing the local waters. All modes of severe weather
are on the table, though storm motion is expected to be some
measure faster than most storms are exhibiting today.

Friday-Monday (Modified Previous)...S winds around 14-18kt
veer SW Fri. 5ft seas well offshore early Fri, drop back to 3-4ft
Fri night. For Sat, SW-W winds 10-15kt during the day, freshen to
around 15kt Sun night as they back to SSW, then increase/veer
slightly to SW/15-20kt on Sun. Seas subside to 2-3ft Sat afternoon,
then rebuild to 3-4ft Sun (5ft well offshore late).

&&

.AVIATION...
(18Z TAFS)
Issued at 420 PM EDT Wed Apr 26 2023

In the near term, MVFR/IFR conditions possible due to TSRA from
SFB to TIX and additionally, south along the Treasure Coast from
VRB to SUA. Strong to severe storms remain a threat through at
least 01z across ECFL terminals, with a focus from 21z-00z along
the east and west coast sea breeze collision (LEE). Any storms
that develop across the interior will drift eastward in time,
perhaps approaching ISM/MCO by 22z-00z and then accelerating
southward. TEMPO groups are included with adjustments likely as
storm evolution continues.

Activity will diminish rather quickly after 02z-03z Thu. Drier
conditions are expected at the TAF sites with ESE flow around 5-10
kt, before more SHRA/TSRA develop just beyond the current TAF
period, at least across the northern half of ECFL.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  82  67  84 /  10  50  70  80
MCO  67  87  70  86 /  20  60  60  80
MLB  69  84  70  88 /  30  40  50  80
VRB  68  85  69  89 /  30  30  40  80
LEE  66  88  69  85 /  20  60  60  80
SFB  66  87  69  87 /  20  60  60  80
ORL  68  88  71  87 /  20  60  60  80
FPR  69  84  69  88 /  30  30  40  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 9 PM EDT this evening for FLZ041-
     044>046-053-058-141-144-154-159-164-247-254-259-264-347-447-
     547-647-747.

AM...Severe Thunderstorm Watch until 9 PM EDT this evening for AMZ550-
     552-555.

&&

SHORT TERM/AVIATION...Schaper/Smith
LONG TERM....Law
IDSS/Radar...Sedlock/Tollefsen/Haley
Hazardous weather outlook, Apr 26, 11:39 AM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1139 AM EDT Wed Apr 26 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-270200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1139 AM EDT Wed Apr 26 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Severe storms are expected today, with the Storm Prediction Center
highlighting much of east central Florida in an Enhanced Risk.
Convection is expected to begin along the coast through early
afternoon, as the sea breeze develops. Then, activity will spread
inland through the afternoon, with a sea breeze collision over the
interior helping to further enhance any storms. Storms are
expected to move southeast at around 10 to 15 mph.

Main threats today will be hail one to two inches in diameter or
larger, gusty to locally damaging winds up to around 60 mph, and
frequent lightning strikes. A brief tornado cannot be ruled out.
Locally heavy rainfall up to around 2 inches could produce ponding
on roadways or in low-lying or poor drainage areas.

.RIP CURRENT IMPACT...
A Moderate risk for life-threatening rip currents continues at
area beaches. Check with the local beach patrol for additional
information about ocean hazards and always heed the advice of
lifeguards. Swim only within sight of a lifeguard and never enter
the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
Strong to severe storms are expected to impact inland lakes and
the Intracoastal Waterway, and possibly even the nearshore
Atlantic waters through the afternoon. Storms are expected to
move southeast at around 10 to 15 knots. Main threats will be hail
one to two inches in diameter or larger, gusty winds up to around
50 to 55 knots, and frequent lightning strikes.

.WATERSPOUT IMPACT...
Storms containing brief funnel cloud spinups or waterspouts will
be possible within coastal areas, especially into early
afternoon.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Storms will be present daily through at least the the weekend. A
few strong to severe storms will once again be possible on Friday.
Main threats will be wind gusts and hail. Ponding water will be
an increasing hazard through this period, as rounds of rainfall
accumulate each day.

At least a moderate risk of rip currents looks to continue
through the weekend. Poor boating conditions will be possible this
weekend, especially on Sunday, as southerly to southeasterly winds
increase.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Schaper/Leahy

In the hours before

Local storm report, Apr 26, 4:02 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT WED APR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             3 SSE WEST MELBOURNE    28.04N  80.66W
04/26/2023  E1.25 INCH       BREVARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HALF DOLLAR SIZED HAIL NEAR THE
            INTERSTATE 95 AND PALM BAY RD NE INTERCHANGE.

&&

EVENT NUMBER MLB2300099

HALEY
Local storm report, Apr 26, 4:07 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
407 PM EDT WED APR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND GST     3 SE WEST MELBOURNE     28.04N  80.64W
04/26/2023  M55 MPH          BREVARD            FL   MESONET

            WEATHERFLOW STATION XDAI MEASURED A WIND GUST OF
            48KT/55MPH FROM THE NORTH-NORTHEAST.

&&

EVENT NUMBER MLB2300100

HALEY
Local storm report, Apr 26, 4:09 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT WED APR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND GST     1 E VALKARIA            27.96N  80.53W
04/26/2023  M53 MPH          AMZ552             FL   MESONET

            WEATHERFLOW STATION XIND MEASURED A WIND GUST OF
            46KT/53MPH FROM THE NORTHWEST.

&&

EVENT NUMBER MLB2300101

HALEY
Local storm report, Apr 26, 4:13 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
413 PM EDT WED APR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND GST     MELBOURNE AIRPORT       28.10N  80.64W
04/26/2023  M46 MPH          BREVARD            FL   ASOS

            THE ASOS AT THE MELBOURNE INTERNATIONAL AIRPORT (KMLB)
            MEASURED A WIND GUST OF 40KT/46MPH FROM THE
            WEST-NORTHWEST.

&&

EVENT NUMBER MLB2300102

HALEY
Local storm report, Apr 26, 4:18 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
418 PM EDT WED APR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     1 W WEST MELBOURNE      28.08N  80.70W
04/26/2023                   BREVARD            FL   EMERGENCY MNGR

            BREVARD COUNTY EMERGENCY MANAGER REPORTS ROOF DAMAGE;
            PARTIAL BLOWN OFF AND/OR PARTIAL COLLAPSE AT BAER'S
            FURNITURE STORE ON 4260 NEW HAVEN/HWY 192. REPORTS OF
            WATER ENTERING THE STORE FROM THE ROOF.

&&

EVENT NUMBER MLB2300103

TES
Special weather statement, Apr 26, 4:29 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
429 PM EDT Wed Apr 26 2023

FLZ041-046-262100-
Seminole FL-Inland Volusia FL-
429 PM EDT Wed Apr 26 2023

...A strong thunderstorm will impact portions of Seminole and south
central Volusia Counties through 500 PM EDT...

At 429 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Jessup, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Sanford, Oviedo, Winter Springs and Lake Mary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.

&&

LAT...LON 2890 8118 2879 8095 2879 8097 2877 8097
      2861 8114 2861 8125 2879 8137
TIME...MOT...LOC 2029Z 305DEG 11KT 2877 8121

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:33 PM EDTSpecial Weather StatementMLBBrevard42 min
Apr 26, 2:57 PM EDTSevere Thunderstorm WarningMLBBrevard48 min
Apr 26, 3:15 PM EDTSpecial Weather StatementMLBVolusia45 min
Apr 26, 3:21 PM EDTSevere Thunderstorm WarningMLBLake, Seminole, Volusia39 min
Apr 26, 3:29 PM EDTSevere Thunderstorm Warning Considerable damage threatMLBBrevard46 min
Apr 26, 3:34 PM EDTSpecial Marine WarningMLB86 min
Apr 26, 3:53 PM EDTSevere Thunderstorm WarningMLBLake, Seminole, Volusia40 min
Apr 26, 4:08 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River52 min
Apr 26, 4:25 PM EDTSpecial Marine WarningMLB2 hr
Apr 26, 4:29 PM EDTSpecial Weather StatementMLBSeminole31 min
Apr 26, 5:09 PM EDTSpecial Weather StatementMLBSeminole36 min
Apr 26, 5:17 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange43 min
Apr 26, 5:17 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie43 min
Apr 26, 5:35 PM EDTSpecial Marine WarningMLB75 min
Apr 26, 5:38 PM EDTSevere Thunderstorm WarningMLBMartin33 min
Apr 26, 5:52 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola38 min
Apr 26, 7:02 PM EDTSpecial Weather StatementMLBLake28 min
Apr 26, 7:35 PM EDTSpecial Weather StatementMLBIndian River25 min
Apr 26, 7:40 PM EDTSevere Thunderstorm WarningMLBLake50 min
Apr 26, 7:56 PM EDTSpecial Weather StatementMLBIndian River34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.